# SDR ASAA2023083146144

- Difficulty date: August 31, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,487 hours, 14,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161700000
- Condition: Punctured
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241JF HAS A REPAIR NOT LISTED IN REPAIR LISTINGS. GROUNDED - YES. ACCOMPLISHED REPAIR ON AFT CABIN FLOOR PANEL 241FJ IAW A320 SRM53-02-00-283-001 REV 145 AND SRM 53-02-00-300.0010 ZONE A.
